National Taiwan Ocean University Institutional Repository:Item 987654321/40360
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 26988/38789
造访人次 : 2342012      在线人数 : 42
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/40360

题名: LMI-based Fuzzy Controller Design with Minimum Upper Bound Input Energy and State Variance Constraints for Discrete Fuzzy Stochastic Systems
作者: W. J. Chang;C. C. Shing
贡献者: 國立臺灣海洋大學:輪機工程學系
日期: 2004-01
上传时间: 2017-01-17T08:18:01Z
出版者: Journal of Intelligent and Fuzzy Systems
摘要: Abstract:In this paper, a fuzzy controller design problem is considered for the discrete-time Takagi-Sugeno (T-S) fuzzy stochastic systems. The main purpose of this paper is to provide a systematic fuzzy controller design procedure for the discrete-time nonlinear stochastic systems, which are modeled by the T-S type fuzzy systems. A methodology is developed to find the discrete-time fuzzy controllers for minimizing upper bound control input energy and achieving state variance constraints for discrete-time T-S fuzzy stochastic systems. It is shown that the present approach can be used to solve the linear feedback control gains for each rule of the T-S fuzzy controllers using the Linear Matrix Inequality (LMI) technique. Finally, we apply the proposed controller design method to control a truck-trailer system to show the utility of the present approach.
關聯: 15(2), pp.115-124
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/40360
显示于类别:[輪機工程學系] 期刊論文

文件中的档案:

档案 描述 大小格式浏览次数
index.html0KbHTML57检视/开启


在NTOUR中所有的数据项都受到原著作权保护.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈